MathSciNet Relay Station
MathSciNet bibliographic data
MR230432 62.71
Sprent, P. A generalized least-squares approach to linear functional relationships. J. Roy. Statist. Soc. Ser. B 28 1966 278–297.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Sat, 19 Aug 2017 07:44:24 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=dfaf109f4631044feb5eade541718b4a; path=/; expires=Sat, 07-Jun-2031 07:44:24 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=98 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 561 Wn6~)D-WNKE6Nrn Z-) inQ7t(ˎ&N c87I$&%ܼ |Bo]ݓ #7{^ +: 1n zgpGM0 #p NGc(,6l(%LmDS.gp8UĜ*hfΑOs#)U3jP҆濳38nd𳤂g]z?X*y+prpc +N PYD,3L9vС`Ir"&Ĕƨ8 CTsF!H =Y@`JVL-Oǐ0>NL@ZFVQ@DGu?(#Kxyu?A'\?*p~@MF4>:+! .NJNAL xVuFt 9+1f: >w(i&U  L: yڒǦiB#Ͳ5 `L>zǣ7ldTmnS] ֜f0XvDp1 t6~xx89x_?=9PȤ *loƓ0s[|>4 &aM RU]"U 09)r\|z978.66M>̆zzs\FkS)&6DQ$L+a_/e~ѵ}4g=G<7U됒=O9jFuz\3K^m |ɋ{ʟB_ a wPc 0